# SDR MASA2011051802767

- Difficulty date: May 17, 2011
- Submitted: May 18, 2011
- Operation: Air carrier
- Aircraft: N17358
- Make and model: Cndair CL6002B19
- Aircraft serial: 7358
- Aircraft time: 28,493 hours, 22,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BF10018002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR EMERGENCY EXIT LAMP INOP.  R2 SERVICE DOOR EMERGENCY LAMP.
